Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Stools with blood and mucus. Cramps and nausea. History of treatment for cellulitis. Reason?

I just got out of hospital due go cellulitis of my leg. Had several steroid injections and bags of antibiotics. When released ook cipro and predisone. I am now having 5-6 soft stools with blood and mucus throughout stool and when wiping cramping and auseated. I have had blood n past butbit actually poured out. Not like this
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to healthcare Magic.
You were admitted for cellulitis, which is a bacterial infection of the subcutaneous tissue. Usually we treat it with antibiotics and not steroids. Was there any other indication for steroids ?
Right now you are having blood and mucus in stools. One possibility is that you are having antibiotic induced diarrhoea, the other possibility is that you have an infectious dysentry. Your earlier history of blood pouring out could be due to hemorrhoids. In any case you need to get back to the doctor for evaluation. A gastroenterologist or MD Physician is better than dermatologist for you at present.
Hope this helped
Take care
Answered: Fri, 19 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor